# SDR AALA20100801DFW04

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,893 hours, 21,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19D MISSING ESCAPE PATH LIGHT GUARD.  REPLACED GUARD FOR ESCAPE PATH LIGHT AT SEAT 19D.  OPS CHECKED NORMAL.
